# SDR CHQA20121205451

- Difficulty date: December 5, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 25,186 hours, 20,426 cycles
- Engine: Rroyce AE3007A12
- Engine time: 23,366 hours, 18,500 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: CAE312631
- Condition: Leaking
- Location: Left
- Part time: 18,894 hours, 15,561 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A LAVATORY SMOKE INDICATION ON CLIMBOUT.  THEY REPORTED NO VISIBLE SMOKE WAS PRESENT, HOWEVER AN ODOR WAS PRESENT IN THE CABIN.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE REPLACED THE LEFT-HAND ENGINE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
